MathSciNet Relay Station
MathSciNet bibliographic data
MR1036128 57N12 (32S50 32S55 57M12)
Neumann, Walter; Wahl, Jonathan Casson invariant of links of singularities. Comment. Math. Helv. 65 (1990), no. 1, 58–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement